# SDR AUS20010959

- Difficulty date: August 31, 2001
- Submitted: October 15, 2001
- Operation: Air carrier
- Make and model: Boeing 767216
- Engine: Ge CF680A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Te Flaps
- Component: Trailing Edge F
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(AUS) FLAP SYSTEM FAULTY.  FLAP DRIVE SYSTEM INSPECTED AND NO FAULTS FOUND.  FLAPS CYCLED AND FAULT DISAPPEARED. LIMITED INFORMATION PROVIDED
